# SDR MASA200600179

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,437 hours, 9,614 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7204 ORD - CAPTAIN REPORTED A FLIGHT SPOILER FAULT STATUS MSG.  MX RESET SYSTEM AND OPS CHECK WAS GOOD, ACFT CONTINUED OPERATIONS.
